MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404231
Medical Device Problem Codes Inflation Problem (1310); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) implant device had difficulty pumping their device and they were unable to inflate the ipp.The pump had flipped at one point.A surgical procedure was performed during which the device was explanted and replaced with a malleable product.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100650348 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent inflation issues.Device migration is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent migration issues.Based on the information available the cause that contributed to the reported event cannot be established.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24612884
Report Number2124215-2026-14465
Device Sequence Number18600528
Product Code JCW
UDI-Device Identifier00878953003443
UDI-Public(01)00878953003443(17)261119(10)1100633575
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404231
Device Catalogue Number72404231
Device Lot Number1100633575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/16/2026
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale